Alert archive / Texas / Special Weather Statements in 2016
Special Weather Statement, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this special weather statement at Apr 20, 2016, 10:13 PM CDT for Webb County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2016, 10:13 PM CDT (03:13 UTC)
- Expired
- Apr 20, 2016, 10:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Corpus Christi, TX
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 183 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1252 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
343
WWUS84 KCRP 210313
SPSCRP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1013 PM CDT WED APR 20 2016
TXZ239-210345-
WEBB-
1013 PM CDT WED APR 20 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WEBB COUNTY...
AT 1012 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES EAST OF
RIO BRAVO...OR 15 MILES SOUTHEAST OF LAREDO...MOVING NORTHEAST AT 10
MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL WEBB
COUNTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2727 9933 2740 9942 2749 9930 2734 9916
2727 9927
TIME...MOT...LOC 0312Z 236DEG 8KT 2737 9930
$$
HARTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this special weather statement went out at Apr 20, 9:38 PM CDT, 35 minutes earlier.
Area forecast discussion, Apr 20, 9:38 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 938 PM CDT WED APR 20 2016 .DISCUSSION...QUICK UPDATE SENT EARLIER TO INCREASE POPS FOR THIS EVENING ACROSS LAREDO AND WEBB COUNTY...AND TO LOWER POPS FARTHER EAST. ISOLATED SEVERE STORMS POSSIBLE BEFORE ENOUGH NOCTURNAL COOLING KICKS IN. REST OF FORECAST LOOKS OK FOR NOW. WILL ISSUE ADDITIONAL UPDATES LATER...IF NEEDED. && .PREV DISCUSSION... /ISSUED 637 PM CDT WED APR 20 2016/ DISCUSSION...UPDATE FOR 00Z AVIATION. AVIATION...DETERIORATING FLIGHT RULES TONIGHT ACROSS S TX. CLOUD SHIELD WITH MVFR LEVEL CIGS PROG TO DVLP ALONG THE TX COAST EARLY THIS EVENING AND SPREAD INLAND OVERNIGHT. CIGS TO OVERSPREAD KCRP FIRST...AND KALI BY MID EVENING...WITH KLRD/KVCT XPCTD TO REMAIN VFR MOST /IF NOT ALL/ OF THE EVENING. ISO TO SCT CONVECTION CURRENTLY WELL WEST OF THE RIO GRANDE MAY APPROACH KLRD BY MID/LATE EVENING...BUT SHOULD GENERALLY REMAIN SOUTH OF THE AERODROME. FOR NOW...WILL CARRY VCTS THIS EVENING FOR KLRD TO ACCOUNT FOR CLOSER DVLPMNT. OVERNIGHT...MVFR LEVEL CIGS WILL EVENTUALLY OVERSPREAD KVCT/KLRD /MAY BE LATE NIGHT BEFORE ARRIVING AT KLRD/ WITH MVFR/IFR VSBYS POSSIBLE AT KVCT BEFORE CLOUD DECK ARRIVES. CIGS AT ALL TERMINALS MAY LOWER TO IFR AT TIMES OVERNIGHT...ESPECIALLY LATE TONIGHT THRU MID MRNG THURS. GRADUAL RETURN TO VFR XPCTD BY MIDDAY THURS AS CIGS GRADUALLY RISE THRU THE MRNG. SCT SHRA/TSRA POSSIBLE THURS AFTN...WITH BEST CHANCES AT KVCT. ESERLY SFC WIND AROUND 10 KTS THIS EVENING. PREV DISCUSSION... /ISSUED 409 PM CDT WED APR 20 2016/ SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...ANTICIPATE CONVECTION THIS EVENING OVER THE WRN CWA OWING TO DECREASING CIN AND SBCAPE VALUES INCREASING TOWARD 2500-3000 J/KG PER LAPS ANALYSES. THE WRN SECTION OF THE OUTFLOW BNDRY THAT IS NEARLY STATIONARY OVER THE WRN CWA MAY PROVIDE LIFT. ADDED PATCHY FOG AGAIN TO THE FCST FOR THE 09-14Z THURSDAY PERIOD. BASED ON PERSISTENCE/SREF VISIBILITY PROBABILITY OUTPUT/SOME DRYING ALOFT/SATURATED SFC LAYER. CONCUR WITH GFS DETERMINISTIC WHICH PREDICT AN UPPER DISTURBANCE TO MOVE ACRS NRN/CNTRL TX THURSDAY. THIS SYSTEM IS LIKELY TO GENERATE ADDITIONAL CONVECTION NORTH OF THE CWA WHICH MAY PROPAGATE INTO THE CWA (SREF MEAN QPF OUTPUT ADDS CREDENCE TO THIS SCENARIO.) COASTAL...COMBINING FACTORS CONTRIBUTING TO RIP CURRENTS... THE RISK FOR RIP CURRENTS REMAIN MODERATE THIS EVENING/TONIGHT. LONG TERM (FRIDAY THROUGH TUESDAY)...PROGRESSIVE PATTERN CONTINUES WITH ACTIVE WEATHER EXPECTED THROUGH THE WEEKEND. UPPER TROUGH WILL BE EXITING EARLY IN THE PERIOD...BUT A WEAK SHORTWAVE...STALLED WEAK FRONT...AND FAVORABLE UPPER LEVEL DIVERGENCE SHOULD ALLOW FOR SOME CONVECTION CONTINUING DURING THE DAYTIME FRIDAY. THE NEXT...MORE VIGOROUS SHORTWAVE APPROACHES ON SATURDAY AFTERNOON WITH ASSOCIATED UPPER LOW OVER THE NORTHERN ROCKIES. MODEL AGREEMENT PRETTY GOOD WITH OVERALL SET UP...THOUGH SOME MINOR TIMING DIFFERENCES. PWAT VALUES BACK INTO THE 1.5 TO 1.75 INCH RANGE AND DIFFLUENCE ALOFT SHOULD SUPPORT SCATTERED TO POTENTIALLY LIKELY POPS. GFS A BIT HIGHER WITH QPF NUMBERS AT THIS TIME. WILL FINALLY SEE UPPER LEVEL RIDGING BUILD EARLY NEXT WEEK WITH ONLY A COUPLE OF BRIEF SHOTS OF SLIGHT CHANCE POPS. THIS RIDGING WILL ALSO LEAD TO AN INCREASE IN TEMPERATURES WITH HIGHS EXPECTED INTO THE LOWER AND MID 90S WEST MONDAY-WEDNESDAY. MID TO UPPER 80S LIKELY MUCH OF THE EAST. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 71 82 69 81 68 / 10 30 30 30 10 VICTORIA 68 81 65 81 62 / 10 40 30 30 10 LAREDO 67 88 69 85 67 / 60 20 30 30 20 ALICE 68 86 68 83 66 / 10 30 30 30 10 ROCKPORT 71 78 69 79 69 / 10 30 30 30 10 COTULLA 67 86 65 84 65 / 20 30 30 20 10 KINGSVILLE 70 85 68 83 67 / 10 30 30 30 10 NAVY CORPUS 72 79 70 79 70 / 10 30 30 20 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && RH/79...UPDATE
Hazardous weather outlook, Apr 20, 5:08 AM CDT, 17 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 508 AM CDT WED APR 20 2016 GMZ230-235-250-255-270-275-TXZ229>234-239>247-211100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 508 AM CDT WED APR 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS SOUTH TEXAS. STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. A MODERATE RISK FOR THE DEVELOPMENT OF LIFE THREATENING RIP CURRENTS IS EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH FRIDAY. THUNDERSTORMS WILL ALSO BE POSSIBLE SATURDAY ACROSS THE BRUSH COUNTRY AND RIO GRANDE PLAINS THEN SPREADING EAST ON SUNDAY AND SUNDAY NIGHT. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME...HOWEVER A FEW STORMS MAY BECOME STRONG AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Apr 20, 8:02 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
802 PM CDT WED APR 20 2016
TXZ239-210130-
WEBB-
802 PM CDT WED APR 20 2016
...A STRONG THUNDERSTORM WILL AFFECT FAR SOUTHWEST WEBB COUNTY...
AT 758 PM CDT...A STRONG THUNDERSTORM WAS DEVELOPING NEAR EL
CENIZO...OR 16 MILES SOUTH OF LAREDO...MOVING AND DEVELOPING
NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS POTENTIALLY IMPACTED INCLUDE...
RIO BRAVO...EL CENIZO AND RIO BRAVO--EL CENIZO.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2726 9949 2730 9949 2731 9950 2730 9953
2732 9954 2734 9951 2735 9951 2738 9949
2741 9949 2749 9932 2727 9919 2727 9933
2732 9937 2726 9945
TIME...MOT...LOC 0058Z 237DEG 13KT 2731 9944
HARTSpecial weather statement, Apr 20, 8:22 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
822 PM CDT WED APR 20 2016
TXZ239-210145-
WEBB-
822 PM CDT WED APR 20 2016
...A STRONG THUNDERSTORM WILL AFFECT FAR SOUTHWEST WEBB COUNTY...
AT 821 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EL
CENIZO...OR 17 MILES SOUTH OF LAREDO...SLOWLY DRIFTING AND
DEVELOPING NORTHWEST AT 5 TO 10 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RIO BRAVO...EL CENIZO AND RIO BRAVO--EL CENIZO.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2726 9949 2730 9949 2731 9950 2730 9953
2732 9954 2734 9951 2735 9951 2740 9949
2746 9936 2727 9927 2727 9933 2732 9937
2726 9945
TIME...MOT...LOC 0121Z 153DEG 6KT 2729 9943
HARTLocal storm report, Apr 20, 9:03 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
903 PM CDT WED APR 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL 5 E RIO BRAVO 27.35N 99.39W
04/20/2016 E0.50 INCH WEBB TX PUBLIC
MARBLE SIZE HAIL REPORTED ON MANGANA HEIN RD
&&
HARTSpecial weather statement, Apr 20, 9:17 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
917 PM CDT WED APR 20 2016
TXZ239-210245-
WEBB-
917 PM CDT WED APR 20 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WEBB COUNTY...
AT 916 PM CDT...A STRONG THUNDERSTORM WAS LOCATED
SOUTHWEST OF LAREDO...MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS POTENTIALLY IMPACTED INCLUDE... LAREDO...LAREDO
INTERNATIONAL AIRPORT...DOCTORS HOSPITAL OF LAREDO... TEXAS A&M
INTERNATIONAL UNIVERSITY...ORVIL...LAREDO COMMUNITY COLLEGE... ST
AUGUSTINE HIGH SCHOOL SOUTH LAREDO...LAREDO COUNTRY CLUB AND UNITED
SOUTH HIGH SCHOOL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2745 9950 2749 9948 2750 9950 2750 9953
2757 9951 2758 9953 2761 9954 2761 9956
2760 9958 2761 9958 2762 9959 2771 9949
2749 9932 2742 9949
TIME...MOT...LOC 0216Z 234DEG 11KT 2750 9958
HARTSpecial weather statement, Apr 20, 10:04 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1004 PM CDT WED APR 20 2016 TXZ239-210330- WEBB- 1004 PM CDT WED APR 20 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WEBB COUNTY... AT 1003 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER UNITEC INDUSTRIAL PARK...OR 10 MILES NORTH OF LAREDO...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTH LAREDO...DOCTORS HOSPITAL OF LAREDO...BOTINES...ORVIL...CALLAGHAN AND UNITEC INDUSTRIAL PARK. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2759 9949 2771 9959 2790 9941 2769 9923 TIME...MOT...LOC 0303Z 235DEG 12KT 2768 9947 HART
Special weather statement, Apr 20, 10:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1013 PM CDT WED APR 20 2016
TXZ239-210345-
WEBB-
1013 PM CDT WED APR 20 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WEBB COUNTY...
AT 1012 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES EAST OF
RIO BRAVO...OR 15 MILES SOUTHEAST OF LAREDO...MOVING NORTHEAST AT 10
MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL WEBB
COUNTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2727 9933 2740 9942 2749 9930 2734 9916
2727 9927
TIME...MOT...LOC 0312Z 236DEG 8KT 2737 9930
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 8:02 PM CDT | Special Weather Statement | CRP | Webb | 28 min |
| Apr 20, 8:22 PM CDT | Special Weather Statement | CRP | Webb | 23 min |
| Apr 20, 8:27 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 33 min |
| Apr 20, 8:59 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 31 min |
| Apr 20, 9:06 PM CDT | Areal Flood Advisory | CRP | Webb | 54 min |
| Apr 20, 9:17 PM CDT | Special Weather Statement | CRP | Webb | 28 min |
| Apr 20, 9:28 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 28 min |
| Apr 20, 9:31 PM CDT | Areal Flood Advisory | CRP | Webb | 119 min |
| Apr 20, 10:04 PM CDT | Special Weather Statement | CRP | Webb | 26 min |
| Apr 20, 10:08 PM CDT | Areal Flood Advisory | CRP | Webb | 67 min |
| Apr 21, 10:56 AM CDT | Special Weather Statement | CRP | Bee, Goliad, Live Oak, Victoria | 64 min |
| Apr 21, 11:20 AM CDT | Special Weather Statement | CRP | Victoria | 25 min |
| Apr 21, 12:00 PM CDT | Special Weather Statement | CRP | Bee, Calhoun, Goliad, Live Oak, Refugio, Victoria | 60 min |
| Apr 21, 1:09 PM CDT | Special Weather Statement | CRP | Aransas, Calhoun, Nueces | 36 min |
| Apr 21, 1:16 PM CDT | Special Marine Warning | CRP | 44 min | |
| Apr 21, 1:30 PM CDT | Special Weather Statement | CRP | Kleberg, Nueces | 45 min |
| Apr 21, 1:40 PM CDT | Special Marine Warning | CRP | 2 hr |
Nearby
Special Weather Statements in Texas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.